Extra Xymelin 10 ml nasal spray metered
The instruction for medical use
of EXTRA XYSOPHORIN medicine
the Trade name
the International unlicensed name
Is not present
the Dosage form
1 ml of drug contains
active agents: ipratropiya bromide monohydrate of 0.6 mg
xylomethazolinum hydrochloride of 0.5 mg
excipients: dinatrium edetat a dihydrate, glycerin (85%), acid chlorohydrogen, sodium hydroxide, water purified.
the Transparent, colourless or slightly painted liquid.
Nasal drugs. Antikongestanta and other nasal drugs for topical administration. Sympathomimetics in a combination with other drugs (excepting glucocorticosteroids). Xylomethazolinum in a combination with other drugs.
The ATX R01AB06 code
Pharmacokinetics At properties topical administration drug is a little absorbed, an ipratropiya bromide and xylomethazolinum are present at plasma in insignificant quantities.
Ksilometazolin belongs to group of local vasoconstrictors (dekongensant) with an alpha adrenomimeticheskim action, causes narrowing of blood vessels mucous a nose, eliminating, thus, hypostasis and hyperaemia of a mucous membrane of a nasopharynx. Facilitates nasal breath in rhinitises.
Ipratropiya bromide – the quarternary ammonium connection having anticholinergic effect. At intranasal use reduces nasal secretion by means of competitive inhibition of the cholinergic receptors localized in a nose epithelium.
Ksimelin Ekstra in therapeutic concentration does not irritate mucous, does not cause hyperaemia. Action comes in 5 – 10 minutes and continues within 6 – 8 hours.
– symptomatic treatment of congestion of a nose and cold with a rhinorrhea symptom (plentiful discharge from a nose)
the Route of administration and doses
Before use need to be cleaned the nasal courses.
For adults: on 1 injection in each nasal course, it is not necessary to apply more than 3 times a day. The interval between reception of two doses has to be not less than 6 hours.
Before the first use of drug or if drug was not used within 9 days, it is necessary to press a pomp of spray several times before emergence of a stream.
Drug is used no more than 7 days.
The passed dose: during 1 h to use at once, after 1 h – not to use, not to double a dose.
the Frequency of side effects of drug is regarded as follows:
Very frequent: ³ 1/10
Frequent: ³ 1/100, & lt, 1/10
Infrequent: ³ 1/1000, & lt, 1/100
Rare: ³ 1/10,000, & lt, 1/1000
Very rare: & lt, 1/10,000
Is very frequent – nasal bleeding – dryness of a mucous membrane nosachasto
– a food faddism
– a headache
– discomfort in a nose, congestion of a nose, dryness of a nasopharynx and irritation of a mucous nasal cavity, a rhinalgia
– dryness in a mouth
– disturbance of perception of a smell
– a tremor
– irritation of eyes
– heartbeat, tachycardia
– an ulcer in a nose
– a sore throat
– a dysphonia
– the feeling of fatigue
– the raised discharge of a secretion of a mucous membrane of a nose (rhinorrhea)
With an uncertain frequency
– accommodation disorder
– exacerbation of glaucoma
– eye pain
– a photopsia
– discomfort in a nasal cavity
– a dysphagy
– an itching
– an urination delay
– discomfort in a breast
– allergic reaction
of the Contraindication
– hypersensitivity to xylomethazolinum or components of drug
– atrophic rhinitis
– hypersensitivity to atropine or other similar substances as Hyoscyaminum and Scopolaminum
– after surgical interventions on a firm meninx (at transsphenoidal hypophysectomy and other transnasal operations)
– children’s age up to 18 years
can lead Simultaneous use with inhibitors of a monoaminooxidase to substantial increase of arterial blood pressure. Sympathomimetic drugs cause release of catecholamines that leads to intensive release of noradrenaline, the vasoconstrictive effect possessing, in turn, as a result of which arterial blood pressure increases. At critical increase in arterial blood pressure treatment Ksimelin Ekstra it is necessary to cancel and appoint symptomatic treatment.
The concomitant use about three – and tetracyclic antidepressants can enhance sympathomimetic effect of xylomethazolinum.
At the accompanying prescribing of other anticholinergic drugs strengthening of anticholinergic effect is possible.
Long-term treatment by xylomethazolinum can cause swelling of a mucous membrane of a nose and the strengthened secretion caused by hypersensitivity of cells – converse effect (medicinal rhinitis).
With care at patients with a hyperthyroidism, diabetes, arterial hypertension, stenocardia of the III-IV functional class, a prostate hyperplasia, a stenosis of an interureteric fold on mucous a bladder, a pheochromocytoma.
It is necessary to be careful when assigning Ksimelin Ekstra to the patients sensitive to adrenergic drugs which can cause sleep disorders, dizziness, a tremor, cardiac arrhythmias or increase in arterial blood pressure.
Patients need to be warned about inadmissibility of spraying of the drug Ksimelin Ekstra in eyes or around eyes. In case of hit Ksimelin Ekstra in eyes the following reactions are observed: temporary illegibility of sight, irritation, pain, reddening of eyes. Exacerbation of closed-angle glaucoma can develop. Patsiyentov it is necessary to warn about need to wash eyes with cold water in case of hit in them Ksimelin Ekstra and to see a doctor in case of eye pain or ambiguity of sight.
It is recommended to be careful in treatment of patients, predisposed to nasal bleedings (for example, elderly patients), paralytic impassability of intestines and patients with a mucoviscidosis.
Pregnancy and a lactation
pregnant women have no adequate data on use Ksimelin Ekstra. Researches on animals are insufficient for assessment of impact on pregnancy, embryonic / pre-natal development, on childbirth and postnatal development. The potential risk for the person is unknown. Ksimelin Ekstra it is not necessary to use during pregnancy while in it there is no emergency.
It is unknown whether the ipratropiya bromide and xylomethazolinum a hydrochloride with mother’s milk is removed. System influence ipratropiya bromide and
xylomethazolinum of a hydrochloride low. Therefore, influence on the child who is on breastfeeding is improbable. Need of treatment of mother with Ksimelin Ekstra and advantage of breastfeeding have to be weighed against potential risk for the child.
The feature of influence of medicine on ability to run the vehicle or potentially dangerous
Ksimelin Ekstra mechanisms does not affect ability to control of vehicles and use of mechanisms.
Overdose of drug at excess intranasal use of xylomethazolinum of a hydrochloride can lead to severe dizziness, perspiration, sharp decrease in body temperature, a headache, bradycardia, arterial hypertension, respiratory depression and a coma. After hypertensia the hypotension can develop. The doctor has to carry out symptomatic treatment.
After excess intranasal use overdose the ipratropiya of bromide is improbable because of extremely insignificant absorption in blood, but such symptoms as can develop: dryness in a mouth, the complicated accommodation and tachycardia. Symptomatic treatment.
The considerable overdose can cause the anticholinergic symptoms from the central nervous system including hallucinations for which elimination appoint cholinesterase inhibitors.
The form of release and packing
On 10 ml of drug place in bottles plastic, supplied with the pompovy portioning device with a tip and a protective cap from polyethylene.
The bottle together with the instruction for medical use in the state and Russian languages is placed in a box cardboard.
To Store storage conditions at a temperature not above 25 °C.
To store out of children’s reach!
A period of storage
not to use drug after expiry date.
of Proizvoditel Takeda GmbH, Zingen, Germany
the Owner of the registration certificate
Takeda Nikomed AS, Norway
the Address of the organization accepting claims from consumers on quality of products (goods) in the territory of the Republic of KazahstanPredstavitelstvo of the Takeda Osteuropa Holding GmbH company (Austria) in Kazakhstane050040, Almaty, Shashkin St. 44 Phone number: (727) 2444004 Fax: (727) 2444005 E-mail address:
To Develop DSO-KZ@takeda.com
There are no reviews yet.